# SDR SWAA2012030902017

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,420 hours, 47,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 101073
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY HOUSING PER MM.
